A trajectorial interpretation of Doob’s martingale inequalities

Temme, J., Schachermayer, W., Penkner, F., Beiglböck, M., Acciaio, B. . The Annals of Applied Probability 2013. 23 (4) :1494-1505

Locate this article in:

Bibtex

@article{CIS-319493,
  Author = {Temme, J. and Schachermayer, W. and Penkner, F. and Beiglböck, M. and Acciaio, B.},
  Title = {A trajectorial interpretation of Doob’s martingale inequalities},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {4},
  Year = {2013},
  Pages = {1494--1505},
  Keywords = {}
}

Similar articles